|11-14-2010, 07:12 PM||#1|
| PRESTIGE |
Rank: New Member
Experience: 10+ Years
Join Date: Sep 2007
Location: Ontario, Canada
Allergic Reaction to Cyp...
I have been using Cyp for years so when this happened, Cyp was the last thing I suspected to be the culprit.
I had just increased my dose from 1cc to 2cc/week. Right after the shot, I started getting short of breath with a need to cough if I took a big breath. I followed my regular routine at the gym and even did my tanning session. Everything was good until I woke up in the middle of night...ITCHY AS HELL..!!! Immediately I suspected the tanning bed. Hives began to form on my legs and chest. After a bit of online research on "itchy skin" I found that anti-histamines took care of the symptoms. I ran to the drugstore and got some. It helped a lot but the redness was persisting. I visited a clinic a few days later and again, not suspecting the cyp, did not even mention it to the doc. He subscribed some stronger anti-histamines and I was happy I had found the cause and the remedy for my problem until I held my vial of cyp today thinking..." could it possibly be this..??"
Turns out that cyp was the culprit. all the side-effects i was experiencing are directly linked to cyp or Test in general.
In my case, I think it was the increase in dosage that caused the allergic reaction
I am hoping that it will go away in a few days. I don't see why it wouldn't
Anyone with similar side-effects...???
|Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)|